MAUDE Adverse Event Report: ALPHATEC SPINE, INC. CALIBRATE NANOTEC CCX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. CALIBRATE NANOTEC CCX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 325-PRO-07103510-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cage has not returned for evaluation as it remains in situ.Photographs were provided which confirm the event of a collapsed cage at the inferior level.A review of the device history records showed no manufacturing or processing related irregularities.Based on the information provided, the root cause is unknown.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.Labeling review: warnings/cautions/precautions: potential risks identified with the use of these fusion devices, which may require additional surgery, include device component failure, loss of fixation, pseudarthrosis (i.E., non-union), fracture of the vertebra, neurological injury, and/or vascular or visceral injury.Possible adverse effects: initial or delayed loosening, bending, dislocation, and/or breakage of device components.Postoperative management: the surgeon should instruct the patient regarding the amount and time frame after surgery of any weight bearing activity.The increased risk of bending, dislocation, and/or breakage of the implanted devices, as well as an undesired surgical result are consequences of any type of early or excessive weight bearing, vibratory motion, falls, jolts, or other movements preventing proper healing and/or fusion development.Implanted devices should be revised or removed if bent, dislocated, or broken.Immobilization should be considered in order to prevent bending, dislocation, or breakage of the implanted device in case of delayed, malunion, or nonunion of bone.Immobilization should continue until a complete bone fusion mass has developed and been confirmed.
 
Event or Problem Description
An expandable interbody cage was implanted as intended during a spinal procedure on (b)(6) 2025.No intraoperative complications were reported.Between 3 weeks and 6 months postoperatively, radiographic images revealed a collapse of the cage.

Brand Name
CALIBRATE NANOTEC CCX INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key24927073
Report Number2027467-2026-00069
Device Sequence Number5180817
Product Code MAX
UDI-Device Identifier00190376604039
UDI-Public(01)00190376604039(10)10821704
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K243461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number325-PRO-07103510-S
Device Catalogue Number325-PRO-07103510-S
Device Lot Number10821704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale